# SDR UIEA2024060500482

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1417-1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR SUPPORT STRUCTURE, BTW STA 1417 AND 1439, LBL22, AROUND NUTS, CORROSION( CORROSION ON BULK CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION SUPPORT AT STA 1417 AND LBL 22.33 WAS REPAIRED PER SRM 51-70-11-0G-0. NO FURTHER DEFECTS NOTED. )
